Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 5, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Feb 3, 2014, 10:02 PM CST for Monroe County, Mississippi. It took effect at Feb 5, 2014, 10:09 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2014, 10:02 PM CST (04:02 UTC)
- In effect from
- Feb 5, 2014, 10:09 AM CST
- Expired
- Feb 5, 2014, 8:42 PM CST
- In force
- 11 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Amory (AMYM6).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
994 WGUS44 KMEG 040402 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1002 PM CST MON FEB 3 2014 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-050402- /O.NEW.KMEG.FL.W.0005.140205T1617Z-140206T1000Z/ /AMYM6.1.ER.140205T1617Z.140206T0000Z.140206T0400Z.NO/ 1002 PM CST MON FEB 3 2014 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM WEDNESDAY FEBRUARY 05 UNTIL WEDNESDAY FEBRUARY 05. * AT 09 PM MONDAY THE STAGE WAS...14.5 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 20.6 FEET WEDNESDAY FEBRUARY 05. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND CONTINUE TO RISE TO NEAR 20.6 FEET BY WEDNESDAY FEBRUARY 05. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY FEBRUARY 05. AT 20.0 FEET, LOWLAND FLOODING BEGINS. && LAT...LON MOSTLY FARMLAND NEAR THE RIVER IS AFFECTED $$
7 follow-up statements
590 WGUS84 KMEG 041614 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1014 AM CST TUE FEB 4 2014 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-051614- /O.EXT.KMEG.FL.W.0005.140205T1510Z-140206T1342Z/ /AMYM6.1.ER.140205T1510Z.140206T0000Z.140206T0742Z.NO/ 1014 AM CST TUE FEB 4 2014 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM WEDNESDAY FEBRUARY 5 UNTIL THURSDAY FEBRUARY 6. * AT 9 AM TUESDAY THE STAGE WAS 13.3 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 21.2 FEET WEDNESDAY FEBRUARY 5. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 5 AND CONTINUE TO RISE TO NEAR 21.2 FEET BY AFTERNOON. THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE THURSDAY THE 6TH. * AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED && LAT...LON MOSTLY FARMLAND NEAR THE RIVER IS AFFECTED $$
639 WGUS84 KMEG 041706 FLSMEG FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 1106 AM CST TUE FEB 4 2014 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT AMORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-051706- /O.CON.KMEG.FL.W.0005.140205T1510Z-140206T1342Z/ /AMYM6.1.ER.140205T1510Z.140206T0000Z.140206T0742Z.NO/ 1106 AM CST TUE FEB 4 2014 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM WEDNESDAY FEBRUARY 05 UNTIL THURSDAY FEBRUARY 6. * AT 10 AM TUESDAY THE STAGE WAS 13.3 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 21.2 FEET WEDNESDAY FEBRUARY 5. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 5 AND CONTINUE TO RISE TO NEAR 21.2 FEET. THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 6TH. * AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$
213
WGUS84 KMEG 041943
FLSMEG
FLOOD STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
143 PM CST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-051943-
/O.CON.KMEG.FL.W.0005.140205T1510Z-140206T1342Z/
/AMYM6.1.ER.140205T1510Z.140206T0000Z.140206T0742Z.NO/
143 PM CST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM WEDNESDAY FEBRUARY 5 UNTIL THURSDAY FEBRUARY 06.
* AT 1 PM TUESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.2 FEET WEDNESDAY FEBRUARY 5TH.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 5 AND
CONTINUE TO RISE TO NEAR 21.2 FEET BY WEDNESDAY FEBRUARY 5.THE
RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 06.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3402 8858 3401 8853 3399 8852 3393 8854
3394 8856
$$135
WGUS84 KMEG 050252
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
852 PM CST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-060252-
/O.EXT.KMEG.FL.W.0005.140205T2145Z-140206T0738Z/
/AMYM6.1.ER.140205T2145Z.140206T0000Z.140206T0138Z.NO/
852 PM CST TUE FEB 4 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM WEDNESDAY FEBRUARY 05 UNTIL WEDNESDAY FEBRUARY 05.
* AT 08 PM TUESDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 20.3 FEET WEDNESDAY FEBRUARY 05.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND
CONTINUE TO RISE TO NEAR 20.3 FEET BY WEDNESDAY FEBRUARY 05.THE
RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY FEBRUARY 05.
* AT 20.0 FEET...LOWLAND FLOODING BEGINS
&&
LAT...LON 3402 8858 3401 8853 3399 8852 3393 8854
3394 8856
$$895
WGUS84 KMEG 051611
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1011 AM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT AMORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-061200-
/O.EXT.KMEG.FL.W.0005.140205T1609Z-140206T1200Z/
/AMYM6.1.ER.140205T1542Z.140206T0000Z.140206T0600Z.NO/
1011 AM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM WEDNESDAY FEBRUARY 5 UNTIL THURSDAY FEBRUARY 6.
* AT 9 AM WEDNESDAY THE STAGE WAS 19.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.0 FEET LATER THIS MORNING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MID MORNING AND
CONTINUE TO RISE TO NEAR 21.0 FEET BY LATE AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 06.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3406 8857 3401 8853 3399 8852 3393 8856
3402 8858
$$582
WGUS84 KMEG 051715
FLSMEG
FLOOD STATEMENT...REISSUED
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-061400-
/O.CON.KMEG.FL.W.0003.140205T2040Z-140206T1400Z/
/BGBM6.1.ER.140205T2040Z.140206T0000Z.140206T0800Z.NO/
1115 AM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM TODAY UNTIL THURSDAY FEBRUARY 06.
* AT 10 AM WEDNESDAY THE STAGE WAS 13.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.5 FEET LATER TODAY.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TODAY WEDNESDAY FEBRUARY 5
AND CONTINUE TO RISE TO NEAR 14.5 FEET.THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY FEBRUARY 6.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS
OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-061200-
/O.CON.KMEG.FL.W.0005.000000T0000Z-140206T1200Z/
/AMYM6.1.ER.140205T1632Z.140206T0000Z.140206T0600Z.NO/
1115 AM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM TODAY WEDNESDAY THE 5TH UNTIL THURSDAY FEBRUARY 6.
* AT 10 AM WEDNESDAY THE STAGE WAS 19.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.0 FEETLATER TODAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY NOON TODAY AND
CONTINUE TO RISE TO NEAR 21.0 FEET BY LATE TODAY. THE
RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 6.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3406 8857 3401 8853 3399 8852 3393 8856
3402 8858
$$806
WGUS84 KMEG 060242
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
842 PM CST WED FEB 5 2014
THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC095-060312-
/O.CAN.KMEG.FL.W.0005.000000T0000Z-140206T1200Z/
/AMYM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
842 PM CST WED FEB 5 2014
FORECAST INFORMATION FOR
TOMBIGBEE RIVER NEAR AMORY
* AT 08 PM WEDNESDAY THE STAGE WAS 17.3 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 16.3 FEET SATURDAY FEBRUARY 08.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.2 FEET THURSDAY FEBRUARY
06.
&&
LAT...LON 3406 8857 3401 8853 3399 8852 3393 8856
3402 8858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 3, 5:54 PM CST, 4 hours 8 minutes earlier.
Area forecast discussion, Feb 3, 5:54 PM CST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CST MON FEB 3 2014
.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 339 PM CST MON FEB 3 2014/
DISCUSSION...
ACTIVE LATE WINTER WINTER PATTERN THIS WEEK. MIDAFTERNOON GOES
WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL LOW OVER THE FAR
NORTHERN GULF OF CALIFORNIA. THIS LOW WAS IN THE PROCESS OF
PIVOTING TO A NEUTRAL ORIENTATION...BEHIND A 100KT 250MB
SUBTROPICAL SPEED MAX ENTERING WEST TX FROM NORTHERN MEXICO. THE
UPPER LOW WILL EJECT INTO THE SOUTHERN PLAINS BY MIDDAY TUESDAY...WITH
STRONGLY DIFFLUENT FLOW DOWNSTREAM ACROSS THE MIDSOUTH.
GIVEN THE STRONG DYNAMICS...ABUNDANT MIDLEVEL MOISTURE AND
PERSISTENT SUBFREEZING TEMPS OVER NORTHEAST ARKANSAS...WINTRY
WEATHER APPEARS A GOOD BET. 12Z NAM SOUNDING SHOWED A REASONABLY
STRONG SIGNATURE FOR FREEZING RAIN NORTH OF JONESBORO MIDDAY
TUESDAY. THE SUBSEQUENT 18Z RUN DEPICTED A SOUNDING MORE FAVORABLE
FOR SLEET. IN ANY CASE...WITH THE 12Z NAM AND 12Z GFS BOTH DEVELOP
0.4 TO 0.6 INCHES OF LIQUID QPF ACROSS NORTHEAST ARKANSAS AND THE
WESTERN BOOTHEEL...WHERE TEMPS WILL REMAIN BELOW FREEZING THROUGH
THE DAY. WITH PREVIOUS ADVISORY LEVEL FORECASTED ICE AMOUNTS ALREADY
BUMPING UP TO WINTER STORM WARNING CRITERIA...HAVE UPGRADED
PORTIONS OF THE ADVISORY TO A WINTER STORM WARNING AND INCREASED
FORECAST ICE AMOUNTS SLIGHTLY. SIMILAR TO SUNDAY... NAM SOUNDINGS
SHOW DEEP CONVECTION MAY ROOT NEAR 750MB...RESULTING IN POCKETS OF
SMALL HAIL OVER THE ADVISORY AND WARNING AREA. GIVEN THE
HAIL/SLEET POTENTIAL...CURRENT THINKING IS THAT THE PROGGED 0.6
INCHES OF LIQUID EQUIVALENT WILL NOT BE ENTIRELY CONVERTED INTO
FREEZING RAIN...BUT THERE ARE BETTER THAN EVEN CHANCES OF
EXCEEDING A QUARTER INCH OF ICE.
FOR THE ADVISORY AREAS... TEMPS MAY REACH OR JUST EXCEED FREEZING
TUESDAY AFTERNOON... LIMITING ICE AND SLEET ACCUMULATIONS. GIVEN
HOW CLOSE THE THRESHOLDS WILL BE WITH THIS SYSTEM... THE ADVISORY
MAY BE ABLE TO BE PULLED EARLY...OR NEED TO BE EXTENDED EASTWARD
ACROSS NORTHERN WEST TN OF EXPECTED WARMING DOES NOT OCCUR. THE
EVENT SHOULD END WITH THE ARRIVAL OF A MIDLEVEL DRY SLOT LATE
TUESDAY AFTERNOON OR EARLY EVENING.
MIDWEEK PERIODS MAY SEE A FEW FLURRIES OR LIGHT SNOW SHOWERS...BUT
OTHERWISE QUIET AND COLD.
NEXT SYSTEM REMAINS ON TRACK FOR THE EARLY WEEKEND. ECMWF MODEL
HAS REMAINED CONSISTENT OVER THE PAST TWO DAYS AND WAS PREFERRED
FOR THE EXTENDED PERIODS. PRECIP CHANCES BEGIN TO RAMP UP FRIDAY
NIGHT...WITH MIXED MODE WINTRY PRECIP WE/VE BEEN ACCUSTOMED TO. BY
SATURDAY NIGHT... THE UPPER LOW AND DEFORMATION ZONE PASS OVER THE
MIDSOUTH... PERHAPS OFFERING MIDSOUTHERNERS THE BEST CHANCE OF
SNOW THUS FAR THIS WINTER.
PWB
&&
.AVIATION...
00Z TAF SET
VERY TRICKY 24HR TAF PERIOD SHAPING UP AS UPPER SOUTHWEST FLOW
BREAKS OUT PRECIPITATION OVER SUBZERO LOW LEVEL AIRMASS. INITIALLY
IFR/LIFR STRATUS WILL CONTINUE OVERNIGHT...WITH JBR SOON TO GET
IN THE STRATUS ACT. VISIBILITIES STARTING TO COME DOWN FROM LIGHT
FOG...FEEL THIS TREND WILL CONTINUE WITH FREEZING FOG OR FREEZING
DRIZZLE DEVELOPING AT ALL SITES EXCEPT FOR TUP. THE LATTER HALF OF
THE PERIOD IS WHEN THE BRUNT OF THE PRECIPITATION WILL DEVELOP.
SUBFREEZING TEMPERATURES AT JBR WILL YIELD FREEZING RAIN AND
SLEET...WITH ALL LIQUID RAIN FOR MEM...AND MKL. MORE SHOWERY
ACTIVITY IS ANTICIPATED FOR TUP...WITH OCCASIONAL THUNDERSTORMS.
MODERATELY CONFIDENT THAT THUNDERSTORMS WILL ALSO BE IN MEM...MKL
AND JBR...VICINITY DURING THE AFTERNOON HOURS. DURING THE LATTER
HALF OF THE PERIOD CIGS WILL CONTINUE TO BE LIFR AND IFR...WITH
VISIBILITIES MAINLY IFR/MVFR.
JAB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 28 40 28 36 / 10 100 70 10
MKL 26 40 28 35 / 10 100 80 10
JBR 23 32 20 29 / 10 100 30 10
TUP 30 50 35 44 / 10 100 100 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING FROM 9 AM TO 6 PM CST TUESDAY FOR CLAY-
CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.
WINTER WEATHER ADVISORY FROM 9 AM TO 6 PM CST TUESDAY FOR
MISSISSIPPI-POINSETT.
MO...WINTER STORM WARNING FROM 9 AM TO 6 PM CST TUESDAY FOR DUNKLIN.
WINTER WEATHER ADVISORY FROM 9 AM TO 6 PM CST TUESDAY FOR
PEMISCOT.
MS...NONE.
TN...WINTER WEATHER ADVISORY FROM 9 AM TO 6 PM CST TUESDAY FOR DYER-
LAKE-LAUDERDALE-OBION-TIPTON.
&&Hazardous weather outlook, Feb 3, 3:48 PM CST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 348 PM CST MON FEB 3 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-050000- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 348 PM CST MON FEB 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WINTER STORM WILL BRING ONE TENTH TO THREE TENTHS INCH OF ICE TO NORTHEAST ARKANSAS ON TUESDAY. LESSER AMOUNTS OF ICE AND SLEET WILL BE POSSIBLE INTO THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE. ROADS... AND ESPECIALLY BRIDGES MAY BECOME SLICK AND HAZARDOUS. ANOTHER ROUND OF MIXED WINTER PRECIPITATION WILL POSSIBLE ACROSS ALL THE MIDSOUTH SATURDAY...WITH SNOW POSSIBLE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WINTRY PRECIPITATION ARE REQUESTED FOR TUESDAY OVER NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE. PWB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 12:28 PM CST | Winter Weather Advisory | MEG | Marshall | 7 hr |
| Feb 4, 2:35 PM CST | Areal Flood Advisory | MEG | Coahoma, DeSoto, Tunica | 94 days |
| Feb 4, 3:10 PM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Tate, Tunica | 4 hr |
| Feb 4, 4:59 PM CST | Flash Flood Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate and 2 more | 4 hr |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.